# SDR CALA2021051000623

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 65,703 hours, 26,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423020091
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME 16 STOP FITTING NO 1 LWR INBRD HOLE IS CRACKED IN TH E INTERCOSTAL FITTING. REPAIR BEFORE NEXT FLT CONTACT ENG FOR AP PROVED REPAIR INSTRUCTIONS AD 2019-20-10 PER NR 9292141 / 22141 GEN BY V061633 REPAIRED L1 DOOR FRAME 16 STOP FITTING NO 1 IAW UAL EC/RA 5311-025 63 BY MECH V079529 INSP BY V077960
